Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Overproduction of seminal fluid, testes swell, pain in right groin, fluid leakage after urination. Treatment?

Yes...I am a 55 year old male who is having an overproduction of seminal fluid to the point that one of my testes swell up and cause severe pain in my rt groin area. I also have fluid leakage after urinating. Sometimes it is thick and sometimes not. My doctor thinks that it backs up and causes the pain. What is causing this? How can I reduce my overproduction of this seminal fluid?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  2945
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hai, Swelling of the testes may not be due to excess production of semen. It may either be due to epididymitis of any causes, orchitis, hydrocele or possible testicular tumors. So, you have attend a surgeon who will examine you thoroughly and diagnose your condition. Appropriate antibiotics, anti-inflammatory drugs, biopsy, if necessary surgery will cure you completely. With regards to your seminal leakage?, it may be either due to long abstinence from sex or just a prosemen or precum. That is a mucus secretion appears during sexual excitement to wipe away and clear the seminal passage. It is a good thing only. If you are in long sexual abstinence, have regular sex or masturbate. Your problem will be solved. If all these measures wouldn't help you, have a hormonal profile and get treated accordingly. Get well soon. Dr SM
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor